Article

Finite time extinction for a critically damped Schrödinger equation with a sublinear nonlinearity,

Pascal Bégout, and Jesus Ildefonso Diaz

Keywords

Damped Schrödinger equation; Finite time extinction; Maximal monotone operators; Existence and regularity of weak solutions; Asymptotic behavior;

Reference

Pascal Bégout, and Jesus Ildefonso Diaz, Finite time extinction for a critically damped Schrödinger equation with a sublinear nonlinearity,, Advances Differential Equations, vol. 3/4, n. 28, March 2023, pp. 311–340.

See also

Published in

Advances Differential Equations, vol. 3/4, n. 28, March 2023, pp. 311–340